| Title: | Some notes on minimal subgroups of finite groups |
| Authors: | Nanying Yang Shemetkov, L.A. Шеметков, Л.А. |
| Issue Date: | 2009 |
| Publisher: | Гомельский государственный университет имени Ф. Скорины |
| Citation: | Nanying Yang Some notes on minimal subgroups of finite groups / Nanying Yang, L.A. Shemetkov // Известия Гомельского государственного университета имени Ф. Скорины. - 2009. - № 3 (54), ч.1 - С. 180-185. |
| URI: | http://elib.gsu.by/jspui/handle/123456789/29001 |
| Appears in Collections: | Известия ГГУ имени Ф. Скорины |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| Nanying_Yang_Some_notes.pdf | 354.43 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.